Revista Matemática Iberoamericana


Full-Text PDF (1109 KB) | Table of Contents | RMI summary
Volume 3, Issue 2, 1987, pp. 139–162
DOI: 10.4171/RMI/47

A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are $C^{1, \alpha}$

Luis A. Caffarelli[1]

(1) Department of Mathematics, University of Texas at Austin, TX 78712, AUSTIN, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Caffarelli L. A Harnack Inequality Approach to the Regularity of Free Boundaries. Part I: Lipschitz Free Boundaries are $C^{1, \alpha}$. Rev. Mat. Iberoamericana 3 (1987), 139-162. doi: 10.4171/RMI/47